# SDR 95FDEA01634

- Difficulty date: October 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N133FE
- Make and model: Boeing 727-25C
- Aircraft serial: 19851
- System (JASC): 5711 · Wing Spar
- Part: Spar Web
- Condition: Corroded
- Location: Bs 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING CENTER SECTION, RT SPAR LOWER PORTION OF WEB, SHOWS EVIDENCE OF BULGING AND CORROSION AT LBL 20, BS 870, WEB AND LOWER SPAR CHORD.  REMOVED CORROSION AND INSTALLED REPAIR DOUBLERS, TRIPLERS AND REPAIR ANGLES PER ESO 11782 AND EA 7-5710-25952 AND 51-10-1.
